# SDR USAA040147

- Difficulty date: April 23, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK CORRODED 1.5 INCHES BY 2.4 INCHES BY .067 INCHES DEEP AREA, BETWEEN FRAME 67 AND 68, -Y1732, -Z24.  CORROSION LEVEL 2, TASK NR JA-260-53500.  REMOVED AND REPLACED SEAT RACK PER SRM 53-00-15, 51-74-00, 51-42-00, 53-00-14.  (M)
